Related Questions

Do I have prickly heat rash? I did hot yoga yesterday and now I am covered head to toe with tiny flat red bumps. They're especially bad on my glutes & quads. They itch, and I don't feel particularly good. They're not raised or full of pus

Heat . Heat rash (miliaria rubra) occurs when your sweat glands become blocked and sweat is trapped under the skin. This can cause a red rash that can either look like little blisters or larger red lumps. It can be itchy or "prickly" which is why many people refer to it as prickly heat. Even though it can be annoying, the good news is that it usually resolves on its own. You can help by preventing sweating such as staying in a cool environment, wear lightweight clothing of breathable material (like cotton), and limiting physical activity in the heat. Calamine lotion can help with the itch. Good luck! Read more...

1 yr old has red bumps on arms, legs, back-seems to be spreading and has leathery feel. Dr said was dry skin but is spreading a lot. Could be eczema?

Skin. Yes, it sounds exactly like eczema. You can treat his with lotions or steroid creams for maximum benefit. However this process does come and go and may spread at times. Hope this helps. Read more...

After gym work or any exercise, my cheek breaks out in small red bumps, like heat rash or something similar, please help?

Rosacea? You likely have a condition known as rosacea which tends to exacerbate with any increase in core body temperature such as exercise. Consult your doctor re. a trial with a topical cream for the treatment. Some cases may require daily intake of an oral antibiotic. Read more...

I have recently developed hard red bumps with a pus- filled head on my leg, belly, and arms. I was just taken off metformin because I was allergic to it. My skin rash cleared up with the help of steroids but it is now coming back and I am getting these so

See your doctor. This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to tell you what's wrong and what to do about it. Read more...
Abcess? see doc! This may or may not be related to a metformin skin rash. If there is a break in the skin from the rash it could have allowed bacteria in causing a staph skin infection. It is hard to tell from a question how large the bumps are and if they represent and infection, so i would recommend seeing a doctor to see if antibiotics are needed asap- if it is an infection it can get worse quickly without help. Read more...
Folliculitis. Folliculitis is inflammation of one or more hair follicles. It can occur anywhere on the skin. Folliculitis starts when hair follicles are damaged by friction from clothing, blockage of the follicle, or shaving. In most cases of folliculitis, the damaged follicles are then infected with the bacteria staphylococcus (staph). Antibiotics are the treatment of choice. Read more...
Folliculits. May be related to the steroids, which has affected the normal and healthy bacterial flora on you skin. Read more...

Hello, I have tiny red bumps on my ankles that started out below the skin but are now above the skin, almost like a heat rash. Do you know what this i?

Rash. Can you send a picture? Rash can be caused by so many different things, from mosquito bites to allergic reaction. Other characteristics that are important for diagnose is if it itches or painful. If you had it before. More or less you should have your family doctor, dermatologist or podiatrist take a look. Read more...
Rash. An exam is indicated as it is so very difficult to answer this type of question without that. Read more...
To start with... It may be athlete's foot. The best otc medication (in my opinion) is lotrimin (clotrimazole) ultra. Socks should be a synthetic material like those manufactured by thorlo [http://www.Thorlo.Com/]. Dilute vinegar soaks are good as well. Dry the inside of your shoes by placing them up-side down over an air return vent at home overnight. If this doesn't make things better in a couple days, see a podiatrist. Read more...